# SDR SIMA200130901

- Difficulty date: November 5, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SDQ - FLT 3979 - CREW REPORTED THE OVERHEAD COMPARTMENT BALLAST LIGHT SHORTING AT THE TERMINAL END AT SEAT POSITIONS 13/14 A/B WITH VISIBLE SMOKE.  LIGHT WAS PUT ON MEL.  (M)
